Journal of Geometry and Symmetry in Physics

Geometrical Aspects of Paracontact Pair Structures

Adara M. Blaga

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We introduce the notion of (metric) paracontact pair structure and establish certain properties of the characteristic foliations associated to it. We also consider normal paracontact pair structures and provide necessary and sufficient conditions for a paracontact pair structure to be normal. In particular, we formulate an analogue of Morimoto's theorem for product manifolds. Finally, we describe a way to obtain a metric paracontact pair structure on the total space of a principal $\mathbb{S}^1$-bundle via the Boothby-Wang construction.

Article information

J. Geom. Symmetry Phys., Volume 34 (2014), 1-12.

First available in Project Euclid: 27 May 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Blaga, Adara M. Geometrical Aspects of Paracontact Pair Structures. J. Geom. Symmetry Phys. 34 (2014), 1--12. doi:10.7546/jgsp-34-2014-1-12.

Export citation